# SDR AMTA200501062

- Difficulty date: November 13, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N558TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  SECURED GROUND STUD 4554 WIRE IAW WDM.  LIGHTS OPS CHECK NORMAL.  (K)
